# SDR SWAA020112

- Difficulty date: January 16, 2002
- Submitted: January 22, 2002
- Operation: Air carrier
- Aircraft: 093SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22965
- Aircraft time: 59,992 hours, 64,882 cycles
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Part number: 6546454
- Part serial: 523
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND INSPECTION, FOUND LT AILERON DELAMINATED (4 INCH SPOT) ON LOWER SIDE JUST FWD OF OTBD TRIM TAB HINGE.  REMOVED AND REPLACED LT AILERON AND TAB PER MM.
